# SDR ABXA9600087

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557136
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR ARTICULATING DOOR HINGE WORN.  REPLACED ARTICULATING DOOR IAW DC-9 SRM 51-30-2 AND 51-30-1.
